Pacific Journal of Mathematics

Some integral formulas for closed hypersurfaces in Riemannian space.

Chuan-Chih Hsiung

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 291-299.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044130

Mathematical Reviews number (MathSciNet)
MR0082160

Zentralblatt MATH identifier
0071.37502

Subjects
Primary: 53.1X

Citation

Hsiung, Chuan-Chih. Some integral formulas for closed hypersurfaces in Riemannian space. Pacific J. Math. 6 (1956), no. 2, 291--299. https://projecteuclid.org/euclid.pjm/1103044130


Export citation

References

  • [1] L. P. Eisenthart, Riema7inian geometry, Princeton, 1926.
  • [2] C.C.Hsiung, Some integral formulas for closed hyper surf aces, Math. Scand., 2 (1954), 286-294.
  • [3] A. W. Tucker, Ongeneralised covariant differentiation, Ann. of Math., 32 (1931), 451-460.
  • [4] C.E. Weatherburn, An introduction toRiemannian geometry and the tensor calculus, Cambridge, 1938.